# SDR 20010208CW017

- Difficulty date: December 8, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N9669N
- Make and model: Beech E18S-9700
- Aircraft serial: BA382
- Engine: Pwa R985*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R98514B
- Part serial: 14076
- Condition: Leaking
- Location: Left
- Part time: 12,272 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN ROUTE FROM ILN TO MEM, LEFT ENGINE DEVELOPED OIL LEAK AND STARTED TO LOOSE OIL PRESSURE.  LANDED AT CVG.  IT APPEARED THAT OIL WAS LEAKING OUT OF THE NOSE CASE.
